MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOTOME¿ RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AUTOTOME¿ RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00545200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
During sphincterotomy dr was using the tome39 and vizi wire.Upon bowing the tome and activating the foot pedal, the distal end of the tome became detached exposing the wire.Immediately removed and replaced with second tome (same lot) and the same issue occurred again.This report is for device #2.

Brand Name
AUTOTOME¿ RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key23037063
Report Number23037063
Device Sequence Number18505330
Product Code KNS
UDI-Device Identifier08714729444770
UDI-Public(01)08714729444770
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/28/2025
Report Date (Section F) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545200
Device Lot Number36127358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight65 KG
Date Report Sent to FDA08/28/2025